MAUDE Adverse Event Report: BAUSCH + LOMB 1.8 MM STABLECHAMBER PHACO PACK WITH MICS; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 1.8 MM STABLECHAMBER PHACO PACK WITH MICS; UNIT, PHACOFRAGMENTATION
Model Number BL5113
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing and sterilization records were reviewed and found to be acceptable.Investigation is ongoing.Related reports: 0001920664-2023-70098, 0001920664-2023-70099.
 
Event or Problem Description
A user facility in france reported that the chamber collapsed during irrigation and aspiration.The irrigation stopped working after entering the eye.The procedure was delayed and ultimately completed two days later.The patient outcome is fine.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection found the assembly dirty with fluid in the lines and collection cassette.A functional test was performed using a stellaris elite system.The collection cassette was captured and recognized by the system.The assembly passed the self -vacuum test, primed, irrigated and aspirated as intended.A review of the device history record did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.No corrective action required.Related reports: 0001920664-2023-70098, 0001920664-2023-70099.
 
Additional Manufacturer Narrative
Correction to h6 investigation conclusion from 4315 to 11.The sample is being sent to the vendor for evaluation.This investigation is ongoing.Related reports: 0001920664-2023-70098, 0001920664-2023-70099.
 
Additional Manufacturer Narrative
The vendor''s visual exam of the returned product found no defects.In-line leak testing was performed and the tubeset passed.Root cause can not be determined.The lot history, trend analysis, risk analysis, and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Related reports: 0001920664-2023-70098, 0001920664-2023-70099.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The udi is being corrected due to a typographical error in the udi-di.

Brand Name
1.8 MM STABLECHAMBER PHACO PACK WITH MICS
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key17930730
Report Number0001920664-2023-70097
Device Sequence Number12362512
Product Code HQC
UDI-Device Identifier00757770057238
UDI-Public(01)00757770057238(17)260620(10)X4636
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model NumberBL5113
Device Lot NumberX4636
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date12/08/2023
12/19/2023
05/01/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES
Patient SexUnknown